Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Diet and medications post Hemorrhoidectomy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2436 Questions
User :   Hi, from last two weeks I am taking Hifenac-p painkiller after being operated for hemorrhoid .In parallel I am talking duphalac syrup as a stool softener.Till day before yesterday I didn't had any problem in going to toilet.But from yesterday I didn't have motion(stool), in spite of taking heavy dose (65ml) of duphalac yesterday.
Today in the morning I took 30ml of dose again but that also didn't help, and I tried another tablet Cremalax 10mg, still no relief.Please suggest what to do.
Doctor :   Hi
User :   hi
Doctor :  
How can I help you?
User :   Hi Sir,from last two weeks I am taking Hifenac-p painkiller after being operated for hemorrhoid .In parallel I am talking duphalac syrup as a stool softener.Till day before yesterday I didn't had any problem in going to toilet.But from yesterday I didn't have motion(stool), in spite of taking heavy dose (65ml) of duphalac yesterday.Today in the morning I took 30ml of dose again but that also didn't help, and I tried another tablet Cremalax 10mg, still no relief.Please suggest what to do.
Doctor :  
Let me read it
Doctor :  
Do not worry it is normal to have this
Doctor :  
The dose of laxative is not the solution
Doctor :  
and you should not repeatedly abouse laxative
Doctor :  
If there is digested waste that is in the gut the laxatives shall help in getting them out
Doctor :  
So concentrate on what you eat rather than the soft stool
Doctor :  
Concentrate on what you drink
Doctor :  
Did yu follow?
User :   So Is this fine If I didn't have my motion since yesterday..because I m feeling some heaviness..
Doctor :  
yes
Doctor :  
it is fine
Doctor :  
Take more vegetables than the rice / wheat
Doctor :  
Drink good amount of water
User :   Should I continue with my regular diet..also just wanted to tell u that froma last two weeks I am completely on soft diet like Khichri..
Doctor :  
in the morning after you get up
Doctor :  
drink 1/2 to 1 litre of water
Doctor :  
If you are on soft diet it has more of water
Doctor :  
and the water is absorbed
Doctor :  
so no solid waste to form in the intestine hence no stool
Doctor :  
So start on vegetable and fruits
Doctor :  
twice a day
Doctor :  
I suggest you not to rely on the Cremaffin or Duphalac any more
Doctor :  
Slowly you should reduce the dose
Doctor :  
Increase the solid foods
User :   But Sir the problem is Since recently(16'th Jan) I had my Piles operation so I am finding very pain during pass of motion when its not a soft one..
Doctor :  
I hope your doctor should have told you
Doctor :   I understand

User :   Thats why I wanted to have stool softener..
Doctor :   You can have it but how long you depend onit

Doctor :  
That is the reason why you have to slowly withdraw it
User :   yes true..
Doctor :   eat veggies and fruits : rice/ wheat = 2 : 1
User :   So Sir what you suggest Should I take Duphalac Syrup at night..because from last two days I didn't have motion.
Doctor :  
Continue with Duphalac but not cremaffin
Doctor :  
Drink water
Doctor :  
What is your age?
User :   Sir I am 28 yers
User :   Also Sir, Can it be possible that the pain killer(Hifenac-p) could cause this problem?
Doctor :  
I suggest you not to have HIFENAC P
User :   k
Doctor :  
It is of no benefit to you
Doctor :  
unless there is swelling
Doctor :  
and severe pain
User :   ok.agreed.
Doctor :  
Using the Pain killer is not the solution and not good for more than a week
User :   I have been advised for Cremalax 10mg also when problem persist.Sir what would u suggest on this tablet?
Doctor :  
No need of cremalax and if you are not having soft stools continously for more than 2 days
Doctor :  
Cremalax is an addition
Doctor :   Ok
Doctor :  
I hope it is clear for you now
Doctor :  
No pain killers
Doctor :  
Only Duphalac
User :   Sir Finally..I took 30ml of Duphalac in morning and one Cremalax tablet 10mg in the afternoon.So should I take any of them again at night.
Doctor :  
Increase the Veggies and fruits with good amount of water
Doctor :  
2.5 litres per day
Doctor :  
Do not take them
Doctor :  
Did you follow?
User :   yes Sir.
Doctor :   I suggest you Sitz baths instead of Hifenac P
User :   In case If I have not motion in the morning also then what to do..
Doctor :  
Sitz bath is a hot water pan with antiseptic lotion and sit on it
Doctor :  
in case of pain
Doctor :  
If you do not have motion in the morning even after 1 litre of water
Doctor :  
take cremalax
User :   ok.Sir.Thanks for your help.
Doctor :   Do not worry

Doctor :  
We can help you at any tme
User :   Thanks.
Doctor :  
Please fill the feedback form say done when done.
User :   Sir May I know ur name please?
Doctor :   Dr. Mazumdar
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor